Skip to main content
Log in

Asymptotic behaviour of solutions for second order nonlinear autonomous differential equations

  • Published:
Nonlinear Differential Equations and Applications NoDEA Aims and scope Submit manuscript

Abstract.

For a class of second order nonlinear autonomous differential equations asymptotic properties of the solutions as \( t \rightarrow + \infty \) are studied. The investigation is done in the phase plane and the phase portrait of the equivalent system is obtained by using the zero-isocline function. Some suffcient conditions are presented which for the case of Liénard equation become also necessary.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Author information

Authors and Affiliations

Authors

Additional information

Received December 21, 1995

Rights and permissions

Reprints and permissions

About this article

Cite this article

Rogovchenko, Y., Villari, G. Asymptotic behaviour of solutions for second order nonlinear autonomous differential equations. NoDEA, Nonlinear differ. equ. appl. 4, 271–282 (1997). https://doi.org/10.1007/s000300050015

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/s000300050015

Keywords

Navigation